MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT
Model Number 18080302
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, right leg is short, cup is too vertical, patient has dislocated 3 times and there is lucency around the cup to indicated that it has poor in growth.Cup, screws /liner/head/neck were pulled.Stryker cup went in with our head and neck.

Brand Name
CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10343477
Report Number3010536692-2020-00533
Device Sequence Number19675724
Product Code HWC
UDI-Device IdentifierM684180803021
UDI-PublicM684180803021
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18080302
Device Catalogue Number18080302
Device Lot Number1640360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR